# SDR 06FDEA1538

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 CRACK LT WING L/E INT SIDE  0.25" LONG ON RIB AT STA XORS 727.  REPAIRED FORMER IAW SRM 57-00-01 FIG 3 SHT 2 VOL 1.  FABRICATED PART IAW DETAIL PART   TRAVELER F176276/N00276 AND IAW SRM 57-00-01 FIG 3 SHT 2 VOL 1.
